# SDR QXEA2013050500944

- Difficulty date: May 5, 2013
- Submitted: May 16, 2013
- Operation: Air carrier
- Aircraft: N420QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4147
- Aircraft time: 15,456 hours, 16,561 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Nr 11
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT FWD SEAT TRACK NR 11 HAS CORROSION.  BLENDED AREA 5" FROM FRONT OF SEAT TRACK, MEASURED DEPTH, BLEND FOUND TO BE .024 AND OUT OF LIMITS IAW SRM 53-20-49-02-02.  REMOVED SEAT TRACK IAW SRM 51-42-05-02-01.  LOCATED HOLES ON NEW TRACK IAW  SRM 51-40-07-02-01.  INSTALLED SEAT TRACK IAW SRM 51-40-15-02-01 AND 51-42-05-02-01.  APPLIED AVDEC AND TOP COATED IAW SRM 51-21-10-02-04 AND 51-25-15-02-01.
